# SDR UIEA2018082401787

- Difficulty date: August 24, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,680 hours, 18,790 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR DOES NOT DISPLAY KNOWN PRECIP, AND GETTING EXCESSIVE SPIKING. PERFORMED OPERATIONAL TEST OF WEATHER RADAR IAW AMM 34-43-00. OPS NORMAL AT THIS TIME.
